| Catalog Number |
PR-35041-HPHNM |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "the interventional radiologist facing the catheter was not inserted in vein properly ,even 2nd time also he faced the same issue.Then he called me to replace that." there was no medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description
It was reported that "the interventional radiologist facing the catheter was not inserted in vein properly, even 2nd time also he faced the same issue.Then he called me to replace that." there was no medical intervention required.The patient's current condition is reported as "fine".